Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pregnant, taking calcimax forte, fersi, akumentis all, have vomiting after medicine. Continue?

Hi I am 17 week pregnant I am taking the following Vitamins tablets since last 6 days
1. Calicimax Forte (1 Tablet morning)
2. Fersi (Ferrous Ascorbate & Folic Acid)- 1 Tablet in the afternoon
3. Akumentis All 9 D (1 Tablet in the night)
After taking the tablets I am vomiting frequently at least once in a day, Please suggest whether I should continue those medicine or I should ask my doctor for changing the medicine.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
It is your second trimester chances of morning sickness is there.
Consult a gynaecologist for changing the medicine.
You can take calcium in the night,akumentis ALL 9D in the morning and Fersi in the afternoon with some lime or coconut water.
These tab are necessary so don't stop without doctor advise.
Eat proper and healthy diet with glass of milk and leafy vegetables and friuts.
Enjoy your pregnancy.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor